Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

On the number of solutions of polynomial congruences and Thue equations


Author: C. L. Stewart
Journal: J. Amer. Math. Soc. 4 (1991), 793-835
MSC: Primary 11D72; Secondary 11J25
MathSciNet review: 1119199
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11D72, 11J25

Retrieve articles in all journals with MSC: 11D72, 11J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1991-1119199-X
PII: S 0894-0347(1991)1119199-X
Keywords: Thue equations, polynomial congruences, $ S$-unit equations
Article copyright: © Copyright 1991 American Mathematical Society